# SDR CA110902001

- Difficulty date: September 1, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Robsin R44RAVENII
- Aircraft time: 837 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: BC3151004
- Condition: Failed
- Location: Engine
- Part time: 1,207 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) STARTER FAILED TO START ENGINE.
